MAUDE Adverse Event Report: ZYNO MEDICAL, LLC ZYNO MEDICAL Z-800 INFUSION PUMP SYSTEM; LARGE VOLUME INFUSION PUMP

ZYNO MEDICAL, LLC ZYNO MEDICAL Z-800 INFUSION PUMP SYSTEM; LARGE VOLUME INFUSION PUMP
Model Number Z800
Medical Device Problem Code Device Alarm System (1012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual device was tested by the service provider on 04/18/2019.Constant air in line alarm was observed during the testing.The reported issue was confirmed.The air in line sensor was replaced.The device was repaired and tested to all specifications.
 
Event or Problem Description
On 11/23/2020, a distributor of zyno medical reported a complaint.A technician found pump (b)(4) had air in line issues during a field preventative maintenance on 04/01/2020.There was no patient involvement.No medication was being infused.The device operator was the technician.

Brand Name
ZYNO MEDICAL Z-800 INFUSION PUMP SYSTEM
Common Device Name
LARGE VOLUME INFUSION PUMP
Manufacturer (Section D)
ZYNO MEDICAL, LLC
177 pine street
natick MA 01760
MDR Report Key10978778
Report Number3006575795-2020-00043
Device Sequence Number19643432
Product Code FRN
UDI-Device Identifier00814371020006
UDI-Public00814371020006
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K130690
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source distributor,other
Initial Reporter Occupation 505
Type of Report Initial
Report Date (Section B) 11/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberZ800
Device Catalogue NumberZ-800
Device Lot Number20101013-SH
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/23/2020
Initial Report FDA Received Date12/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1